Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 71-80 of 87 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
71
Article
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

72
Article
Tchebycheff polynomials on a disk

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.162, no.2, pp.359 - 363, 2004-01

73
Article
Sampling theory in abstract reproducing kernel Hilbert space

Hong Y.M.; Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.1, pp.109 - 121, 2007-01

74
Article
A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

75
Article
Characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher, RESULTS IN MATHEMATICS, v.24, no.0, pp.119 - 128, 1993-06

76
Article
Channeled sampling in shift invariant spaces

Hong, YM; Kim, JM; Kwon, Kil Hyunresearcher; Lee, EH, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.5, no.5, pp.753 - 767, 2007-09

77
Article
A note on mean convergence of Lagrange interpolation in L-p (0 < p <= 1)

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.277 - 282, 2001-08

78
Article
Discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB; Yoo, BH, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, v.4, no.2, pp.145 - 162, 1998

79
Article
ORTHOGONALIZING WEIGHTS OF TCHEBYCHEV SETS OF POLYNOMIALS

Kwon, Kil Hyunresearcher; KIM, SS; HAN, SS, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.24, pp.361 - 367, 1992-07

80
Article
LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Kwon, Kil Hyunresearcher; SONG, BC, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380, 1991-12

rss_1.0 rss_2.0 atom_1.0